# SDR CA090504002

- Difficulty date: April 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Rkwell 700
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 7250116006
- Condition: Odor
- Location: Video Unit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE UNIT HAS BEEN SHIPPED BY IT APPEARS FROM THE DOCUMENTATION PROVIDED THAT THIS UNIT WAS SENT FROM IN AN "AS IS" CONDITION. THE UNIT WAS RECEIVED AT INFLIGHT AND DURING INCOMING INSP, THE FOLLOWING WAS OBSERVED. MULTITUDE OF LOOSE PARTS WAS FOUND INSIDE SUCH AS DISCONNECTED CABLES. SEVERE TRACES OF BURNING, CARBON CONTAMINAION AND ODORS WERE PRESENT. INFLIGHT HAS INFORMED ARLINE OF THIS CONDITION ON APRIL 30, 2009 VIA EMAIL AND SUPPLIED A COMPLETE SHOP INVESTIGATION REPORT.
